# SDR DALA2016102707755

- Difficulty date: May 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 61,560 hours, 26,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 347B HAS MULTIPLE DENTS AND INSERTS CORRODED.   FABRICATED A NEW FLOOR PANEL IAW DWG AND ERA 546354-14 REV ORG.
